Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 66, NWS Tulsa, OK
NWS Tulsa, OK issued this flash flood warning at May 27, 2015, 1:32 AM CDT for Adair County, Cherokee County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2015, 1:32 AM CDT (06:32 UTC)
- Expired
- May 27, 2015, 5:30 AM CDT
- In force
- 4 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Adair County, OK, Cherokee County, OK
The radar
The Tulsa radar (KINX), 78 km from the middle of the area, began a volume at 06:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.5 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 854 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 1430 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
374 WGUS54 KTSA 270632 FFWTSA OKC001-021-271030- /O.NEW.KTSA.FF.W.0066.150527T0632Z-150527T1030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 132 AM CDT WED MAY 27 2015 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA... NORTHERN ADAIR COUNTY IN NORTHEAST OKLAHOMA... * UNTIL 530 AM CDT * AT 131 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE WARNED AREA. 1 TO 2 INCHES OF RAINFALL HAS ALREADY OCCURRED WITH AN ADDITIONAL INCH POSSIBLE. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE... STILWELL...TAHLEQUAH...ADAIR STATE PARK...BARON...CHRISTIE... ELDON...MARIETTA...PROCTOR...SCRAPER...WATTS AND WESTVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER... MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3616 9456 3580 9451 3581 9499 3611 9496 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 26, 11:46 PM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, May 26, 11:46 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1146 PM CDT TUE MAY 26 2015 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 6Z TAFS... VFR CONDITIONS WITH MID-LEVEL CLOUDS WILL PREVAIL AT ALL SITES FOR MOST OF THE FORECAST PERIOD. MVFR CEILINGS MAY INTERMITTENTLY AFFECT SOME SITES WEDNESDAY MORNING. SCATTERED THUNDERSTORMS ARE ALSO EXPECTED TO CONTINUE ACROSS THE REGION AS WELL... WHICH WILL BE HANDLED WITH VCTS OR TEMPO GROUPS IN THE TAFS DUE TO UNCERTAINTY OF STORMS IMPACTING ANY PARTICULAR SITE... ESPECIALLY LATER IN THE FORECAST PERIOD. && .PREV DISCUSSION... /ISSUED 647 PM CDT TUE MAY 26 2015/ DISCUSSION... FIRST ROUND OF ELEVATED STORMS WHICH SWEPT ACROSS NORTHEAST OKLAHOMA THIS AFTERNOON IS STILL ONGOING OFF TO THE NORTH AND EAST OF TULSA. THIS ACTIVITY HAS STABILIZED THE ENVIRONMENT AS IS EVIDENCED BY LACK OF CU DEVELOPMENT ON VIS SATELLITE. STORMS THAT HRRR HAD DEVELOPING EARLIER NEAR KS BORDER ALONG SYNOPTIC FRONT ARE ACTUALLY DEVELOPING FARTHER NORTH CLOSER TO WICHITA. DRYLINE STORMS OUT WEST ARE MOVING IN THIS DIRECTION...BUT THEY ARE IN NO HURRY TO GET OVER HERE AND COULD POSSIBLY WEAKEN OR DISSIPATE BEFORE GETTING OVER HERE. THIS HAS THROWN MORE UNCERTAINTY INTO THE FORECAST FOR TONIGHT. THE HRRR DIDN'T HAVE A GOOD HANDLE ON THE EARLY ELEVATED STORMS...AND THUS NOW APPEARS TO BE OFF ON LOCATION OF STORMS TO OUR NORTH. GIVEN THE HIGHER UNCERTAINTY...HAVE LOWERED POPS SOME...BACKING OFF INTO THE CHANCE CATEGORY. LACY PREV DISCUSSION... /ISSUED 602 PM CDT TUE MAY 26 2015/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. FOR THE 0Z TAFS... VFR CONDITIONS WILL PREVAIL AT ALL OKLAHOMA SITES THROUGH MOST... IF NOT THE ENTIRE FORECAST PERIOD. NORTHWEST ARKANSAS WILL LIKELY EXPERIENCE A FEW HOURS OF MVFR CEILINGS EARLY WEDNESDAY. SEVERAL ROUNDS OF THUNDERSTORMS WILL LIKELY MOVE ACROSS THE AREA OVER THE NEXT 24 HOURS... BUT WILL BE HIT AND MISS AT ANY PARTICULAR TAF SITE. BRIEF MVFR CONDITIONS WILL BE LIKELY AT ANY SITE THAT TAKES A DIRECT HIT FROM A THUNDERSTORM. PREV DISCUSSION... /ISSUED 331 PM CDT TUE MAY 26 2015/ DISCUSSION... A MOSTLY QUIET DAY AT LEAST...HOWEVER SCATTERED THUNDERSTORMS HAVE DEVELOPED IN ACROSS CENTRAL OK IN ASSOCIATION WITH A WEAK IMPULSE IN WESTERLY FLOW AND ARE LIFTING NORTHEAST TOWARD NE OKLAHOMA. THESE WILL POSE A LIMITED HAIL AND HEAVY RAINFALL THREAT BUT AT LEAST HEAVY RAIN WILL BE LOCALIZED. ADDITIONAL STORMS EXPECTED TO DEVELOP OVER THE HIGH PLAINS LATER THIS AFTERNOON AND MOVE EAST. MOST MODEL GUIDANCE SHOWS A CONSISTENT SIGNAL OF INCREASING CONVECTION OVERNIGHT CLOSE TO THE OLD SYNOPTIC BOUNDARY IMPACTING NORTHEAST OK AND POSSIBLY NW ARKANSAS LATER TONIGHT INTO WED MORNING. SOME OF THE HI-RES ENSEMBLE MEMBERS EVEN HINT AT DEVELOPING SLOW MOVING CLUSTER OF STORMS SOMEWHERE OVER THE AREA...WHICH WOULD NOT BE A GOOD SITUATION GIVEN ONGOING SERIOUS FLOODING ISSUES. THIS WILL NEED TO BE WATCHED CAREFULLY...BUT AT LEAST ANY SERIOUS ISSUES ARE LIKELY TO REMAIN LOCALIZED...NOT TO MENTION THE HIGHER PROBABILITIES ARE NORTH AS OPPOSED TO SOUTH. STORMS SHOULD CONTINUE INTO WED MORNING WITH AN OVERALL DECREASE IN THE AFTERNOON. ONCE AGAIN THOUGH CAPPING APPEARS WEAK WED AFTERNOON SO AT LEAST A CHANCE OF STORMS WILL CONTINUE. THE PATTERN OF A DISTURBED WEST/SOUTHWEST FLOW WILL CONTINUE THROUGH THE WEEK BEFORE A MORE WELL DEFINED UPPER TROUGH MOVES ACROSS THE PLAINS TOWARD THE END OF THE WEEK AND INTO NEXT WEEKEND. FRONTAL BOUNDARY EXPECTED TO BE IN THE AREA BY THE WEEKEND AS WELL WITH ANOTHER PERIOD OF HIGHER RAIN CHANCES TO CLOSE OUT THIS MONTH IN AN APPROPRIATELY WET FASHION. GOES WITH OUT SAYING THAT FLOODING THREAT WILL REMAIN IN PLAY TO SOME DEGREE RIGHT ON THROUGH NEXT WEEKEND. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...06
Hazardous weather outlook, May 26, 9:30 PM CDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 930 PM CDT TUE MAY 26 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 930 PM CDT TUE MAY 26 2015 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...ELEVATED. AREA...NORTH OF I-40. ONSET...BY MIDNIGHT. HEAVY RAIN. RISK...LIMITED. AREA...NORTH OF I-40. ONSET...BY MIDNIGHT. DISCUSSION... ANOTHER ROUND OF STORMS IS ONGOING OVER NORTH CENTRAL OKLAHOMA AND THE LATEST DATA SUGGESTS THAT SOME OF THIS ACTIVITY WILL SLIDE EAST INTO NORTHEAST OKLAHOMA DURING THE OVERNIGHT...AND POSSIBLY INTO NORTHWEST ARKANSAS TOWARD MORNING. A LIMITED THREAT OF MARGINALLY SEVERE HAIL AND DAMAGING WINDS WILL EXIST WITH THESE STORMS. WITH MORE RAIN FALLING OVER NORTHEAST OKLAHOMA OVER INTO NORTHWEST ARKANSAS TONIGHT...THERE WILL BE AN ELEVATED FLASH FLOOD THREAT. POCKETS OF HEAVY RAINFALL COULD CAUSE SOME FLASH FLOODING. THE FLOOD THREAT...HOWEVER...DOES APPEAR TO BE MORE LOCALIZED TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... LOCAL SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY AND THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. SATURDAY THRU MONDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES WILL BE IN THE FORECAST THRU THE NEXT 7 DAYS. THE GREATEST THREAT OF STRONG TO SEVERE STORMS WILL BE FRIDAY IN ADVANCE OF AN UPPER STORM SYSTEM AND SATURDAY WHEN THE UPPER SYSTEM AND ASSOCIATED FRONT MOVE THROUGH EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION. LACY
In the hours before
Special weather statement, May 26, 10:40 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1040 PM CDT TUE MAY 26 2015
OKZ061-062-067-270415-
MAYES OK-ROGERS OK-WAGONER OK-
1040 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN MAYES...SOUTHERN ROGERS AND NORTHWESTERN WAGONER
AT 1041 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF INOLA TO 4 MILES WEST OF MAZIE...
MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...TULSA...INOLA...CATOOSA...MAZIE AND CHOUTEAU.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3611 9516 3604 9543 3615 9576 3616 9576
3616 9578 3617 9582 3618 9581 3624 9547
TIME...MOT...LOC 0341Z 254DEG 14KT 3617 9561 3610 9542Special weather statement, May 26, 10:45 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT TUE MAY 26 2015
OKZ054-059-060-064-270415-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1045 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN CREEK...SOUTHERN OSAGE...EASTERN PAWNEE AND WESTERN
TULSA
AT 1045 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF WESTPORT...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WESTPORT...MANNFORD...WALNUT CREEK
STATE PARK AND KEYSTONE STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3630 9617 3613 9614 3609 9643 3626 9647
TIME...MOT...LOC 0345Z 260DEG 21KT 3619 9634Special weather statement, May 26, 11:47 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1147 PM CDT TUE MAY 26 2015
OKZ060-064-067-270515-
CREEK OK-TULSA OK-WAGONER OK-
1147 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
EASTERN CREEK...SOUTHERN TULSA AND NORTHWESTERN WAGONER
AT 1147 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROKEN ARROW TO KIEFER...MOVING EAST AT 30 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...
LEONARD...BIXBY...JENKS...GLENPOOL...BROKEN ARROW...COWETA...ONETA
AND KIEFER.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH.
LAT...LON 3612 9578 3609 9558 3607 9557 3608 9551
3606 9543 3588 9576 3591 9619
TIME...MOT...LOC 0447Z 270DEG 25KT 3608 9577 3595 9605Special weather statement, May 26, 11:50 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1150 PM CDT TUE MAY 26 2015
OKZ067-068-070-270515-
CHEROKEE OK-MUSKOGEE OK-WAGONER OK-
1150 PM CDT TUE MAY 26 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
WESTERN CHEROKEE AND NORTHEASTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN WAGONER
AT 1150 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
TULLAHASSEE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...HULBERT...WAGONER...TULLAHASSEE...
PORTER...OKAY...MUSKOGEE...FORT GIBSON AND SEQUOYAH STATE PARK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3606 9516 3580 9512 3569 9551 3593 9559
TIME...MOT...LOC 0450Z 244DEG 22KT 3589 9544Special weather statement, May 27, 12:25 AM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1225 AM CDT WED MAY 27 2015
OKZ060-062-064-066>068-070-270600-
CHEROKEE OK-CREEK OK-MAYES OK-MUSKOGEE OK-OKMULGEE OK-TULSA
OK-WAGONER OK-
1225 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE AND NORTHWESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
EASTERN CREEK...SOUTHWESTERN MAYES...NORTHEASTERN OKMULGEE...
SOUTHEASTERN TULSA AND WAGONER
AT 1225 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTH OF BIXBY TO LOST CITY...MOVING EAST AT
15 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...TULSA...TAHLEQUAH...HULBERT...LOST CITY...PEGGS...
LEONARD...BIXBY...GLENPOOL...WAGONER...CHOSKA...TULLAHASSEE...
PORTER...OKAY...STONEBLUFF...REDBIRD...COWETA...ONETA...KIEFER...
HASKELL AND SEQUOYAH STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL
SIZE HAIL AND WIND GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD
REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO
A WARNING.
LAT...LON 3597 9613 3608 9552 3607 9545 3609 9544
3616 9502 3586 9488 3575 9576
TIME...MOT...LOC 0525Z 274DEG 15KT 3590 9588 3598 9510Special weather statement, May 27, 1:20 AM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
120 AM CDT WED MAY 27 2015
ARZ001-010-OKZ063-068-069-270645-
ADAIR OK-BENTON AR-CHEROKEE OK-DELAWARE OK-WASHINGTON AR-
120 AM CDT WED MAY 27 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
SOUTHWESTERN BENTON AND NORTHWESTERN WASHINGTON
IN EAST CENTRAL OKLAHOMA
NORTHERN CHEROKEE
IN NORTHEAST OKLAHOMA
SOUTHEASTERN DELAWARE AND ADAIR
AT 120 AM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF CHEROKEE CITY TO 3 MILES
SOUTHWEST OF ELDON...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...MARIETTA...STILWELL...BARON...
CHRISTIE...PROCTOR...WESTVILLE...BALLARD...WATTS...WEST SILOAM
SPRINGS...TAHLEQUAH...ELDON...SCRAPER...ROCKY COMFORT...FAIRMOUNT...
SILOAM SPRINGS...GENTRY...LAKE FRANCIS...GALLITIN...SPRINGTOWN...
HIGHFILL...CHEROKEE CITY...CINCINNATI...ADAIR STATE PARK...NATURAL
FALLS STATE PARK AND NORTHWEST ARKANSAS REGIONAL AIRPORT.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3631 9425 3570 9471 3588 9514 3630 9463
TIME...MOT...LOC 0620Z 273DEG 22KT 3627 9455 3589 9485The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:40 PM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| May 26, 9:00 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Wagoner | 23 min |
| May 26, 9:59 PM CDT | Special Weather Statement | TSA | Wagoner | 31 min |
| May 26, 10:25 PM CDT | Special Weather Statement | TSA | Pawnee | 35 min |
| May 26, 10:40 PM CDT | Special Weather Statement | TSA | Wagoner | 35 min |
| May 26, 10:45 PM CDT | Special Weather Statement | TSA | Creek | 30 min |
| May 26, 10:53 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa | 82 min |
| May 26, 11:47 PM CDT | Special Weather Statement | TSA | Tulsa | 28 min |
| May 26, 11:50 PM CDT | Special Weather Statement | TSA | Wagoner | 25 min |
| May 27, 12:03 AM CDT | Areal Flood Advisory | TSA | Cherokee, Creek, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 117 min |
| May 27, 12:15 AM CDT | Flash Flood Warning | TSA | Cherokee, Creek, Mayes, Okmulgee, Tulsa, Wagoner | 6 hr |
| May 27, 12:25 AM CDT | Special Weather Statement | TSA | Cherokee, Wagoner | 35 min |
| May 27, 12:40 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee, Wagoner | 50 min |
| May 27, 1:04 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Muskogee | 41 min |
| May 27, 1:15 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Muskogee, Sequoyah, Wagoner | 45 min |
| May 27, 1:20 AM CDT | Special Weather Statement | TSA | Adair, Cherokee | 25 min |
| May 27, 1:35 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Sequoyah | 40 min |
| May 27, 1:57 AM CDT | Special Weather Statement | TSA | Cherokee, Sequoyah | 48 min |
| May 27, 2:29 AM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.